Global well-posedness for two dimensional semilinear wave equations
Schlagworte:
Nonlinear wave equations, global solutions, initial value problems (es)Downloads
We consider the initial value problem (IVP) for certain semilinear wave equations in two dimensions. It is shown that global well-posedness holds in spaces of lower regularity than that suggested by the energy space H1 x L2x. The technique to be used is adapted from a general scheme originally introduced by J. Bourgain to establish global well posedness of the cubic nonlinear Schrödinger equation.
Zitationsvorschlag
APA
Fonseca, G. E. (2000). Global well-posedness for two dimensional semilinear wave equations. Revista Colombiana de Matemáticas, 34(2), 91–101. https://revistas.unal.edu.co/index.php/recolma/article/view/33773
ACM
[1]
Fonseca, G.E. 2000. Global well-posedness for two dimensional semilinear wave equations. Revista Colombiana de Matemáticas. 34, 2 (Juli 2000), 91–101.
ACS
(1)
Fonseca, G. E. Global well-posedness for two dimensional semilinear wave equations. rev.colomb.mat 2000, 34, 91-101.
ABNT
FONSECA, G. E. Global well-posedness for two dimensional semilinear wave equations. Revista Colombiana de Matemáticas, [S. l.], v. 34, n. 2, p. 91–101, 2000. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33773. Acesso em: 3 apr. 2025.
Chicago
Fonseca, Germán E. 2000. „Global well-posedness for two dimensional semilinear wave equations“. Revista Colombiana De Matemáticas 34 (2):91-101. https://revistas.unal.edu.co/index.php/recolma/article/view/33773.
Harvard
Fonseca, G. E. (2000) „Global well-posedness for two dimensional semilinear wave equations“, Revista Colombiana de Matemáticas, 34(2), S. 91–101. Verfügbar unter: https://revistas.unal.edu.co/index.php/recolma/article/view/33773 (Zugegriffen: 3 April 2025).
IEEE
[1]
G. E. Fonseca, „Global well-posedness for two dimensional semilinear wave equations“, rev.colomb.mat, Bd. 34, Nr. 2, S. 91–101, Juli 2000.
MLA
Fonseca, G. E. „Global well-posedness for two dimensional semilinear wave equations“. Revista Colombiana de Matemáticas, Bd. 34, Nr. 2, Juli 2000, S. 91-101, https://revistas.unal.edu.co/index.php/recolma/article/view/33773.
Turabian
Fonseca, Germán E. „Global well-posedness for two dimensional semilinear wave equations“. Revista Colombiana de Matemáticas 34, no. 2 (Juli 1, 2000): 91–101. Zugegriffen April 3, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/33773.
Vancouver
1.
Fonseca GE. Global well-posedness for two dimensional semilinear wave equations. rev.colomb.mat [Internet]. 1. Juli 2000 [zitiert 3. April 2025];34(2):91-101. Verfügbar unter: https://revistas.unal.edu.co/index.php/recolma/article/view/33773
Bibliografische Angaben herunterladen
Aufrufe der Abstractseiten von Artikeln
140
Downloads
Lizenz
Copyright (c) 2000 Revista Colombiana de Matemáticas

Dieses Werk steht unter der Lizenz Creative Commons Namensnennung 4.0 International.